# SDR QXEA0000116

- Difficulty date: December 21, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N476US
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11224
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Plate
- Condition: Gouged
- Location: Bs 1700
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - RIGHT-HAND FORWARD CENTER WING TO OUTER WING LOWER TIE PLATE HAD A GOUGE FROM A FAIRING FASTENER STATION 1700 NEAR LEADING EDGE.  REPAIRED IAW HORIZON AIR EA 4-57-339.
